Sh:628

Bib entry
@article{Sh:628,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Norms on possibilities. II. More ccc ideals on $2^\omega$}},
 journal = {J. Appl. Anal.},
 fjournal = {Journal of Applied Analysis},
 volume = {3},
 number = {1},
 year = {1997},
 pages = {103--127},
 issn = {1425-6908},
 doi = {10.1515/JAA.1997.103},
 mrclass = {03E05 (03E15 03E35 03E40 28A05 54H05)},
 mrnumber = {1618851},
 mrreviewer = {Eva Coplakova},
 doi = {10.1515/JAA.1997.103},
 note = {\href{https://arxiv.org/abs/math/9703222}{arXiv: math/9703222}},
 arxiv_number = {math/9703222}
}